# SDR IPXA2018060863369

- Difficulty date: May 23, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A5724680822039
- Part serial: TAG01428049
- Condition: Chafed
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SPOILER, OTBD HINGE ARM WAS CHAFED AT TWO PLACES,  OTBD SIDE, ON THE UPPER TE WING SKIN AND ON TE RIB.  BLENDED AND REPAIRED IAW EO A300-5710-68716-A,  AND REO G21396, REV IR.
